Top 9 Ibuprofen Liquid Gels Extra Strength – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. A+Health

#ad

300 Count, A+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer NSAID, Made in USA

#ad
A+Health #ad - Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels.

Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Temporarily reduces fever and relieves minor aches and pains due to headache, the common cold, menstrual cramps, backache, muscular aches, toothache, and minor pain of arthritis. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Weight0 Pounds
Width2.75 Inches
Part NumberIBU300
ModelIBU300

2. Amazon Basic Care

#ad

160 Count, Pain Reliever/Fever Reducer Liquid Filled Capsules, Amazon Basic Care Ibuprofen Liquid Gels 200 mg

#ad
Amazon Basic Care #ad - Nonsteroidal anti-inflammatory drug. Amazon basic care ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track. Compare to Advil Liqui-Gels active ingredient. Ibuprofen liquid gels contain solubilized ibuprofen equal to Ibuprofen 200 *NSAID present as the free acid and potassium salt.

Active ingredient: amazon basic care ibuprofen liquid gels liquid filled capsules contain solubilized Ibuprofen equal to 200 mg Ibuprofen NSAID, * pain reliever/fever reducer present as the free acid and potassium salt. Amazon basic care ibuprofen liquid gels 200 mg is a pain reliever and fever reducer -- plus, backache, minor arthritis pain, it is gluten free. Nonsteroidal anti-inflammatory drug.

Take care of yourself: do not put up with headache, or even the minor aches and pains of the common cold. What can ibuprofen liquid gels do? temporarily relieves minor aches and pain from headache, muscular aches, minor pain of arthritis, the common cold, menstrual cramps, toothache, backache, and temporarily reduces fever. Pain or fever associated minor pain of arthritis, backache, headache or the common cold can interfere with daily activities.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2.69 Inches
Length2.63 Inches
Weight0.02 Pounds
Width5.13 Inches
Part Number20
ModelCSAVBLK;ASD;LF

3. A+Health

#ad

Made in USA, 500 Count, A+Health Ibuprofen 200 Mg Mini Softgels, Pain Reliever/Fever Reducer NSAID

#ad
A+Health #ad - Temporarily reduces fever and relieves minor aches and pains due to headache, menstrual cramps, backache, toothache, muscular aches, the common cold, and minor pain of arthritis.

Proudly made in the usa; contains 500 mini liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go. Don’t let pain get in your way! Easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track. Our a+ health ibuprofen mini softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier to swallow. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Advil Liqui-Gels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height3 Inches
Length5 Inches
Weight0.6 Pounds
Width3 Inches
Part NumberIBU-MINI500
ModelIBU-MINI500

4. A+Health

#ad

Pain Reliever/Fever Reducer NSAID, Made in USA, A+Health Ibuprofen 200 Mg Mini Softgels, 240 Count

#ad
A+Health #ad - Temporarily reduces fever and relieves minor aches and pains due to headache, backache, muscular aches, toothache, the common cold, menstrual cramps, and minor pain of arthritis.

Our a+ health ibuprofen mini softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier to swallow. Don’t let pain get in your way! Easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track. Proudly made in the usa; contains 240 mini liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Advil Liqui-Gels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height2.25 Inches
Length4 Inches
Weight0.25 Pounds
Width2.25 Inches
Part NumberIBU-MINI240
ModelIBU-MINI240

5. Advil

#ad

Fast Pain Relief, 200 Count, Ibuprofen 200mg, Advil Liqui-Gels Minis Pain Reliever and Fever Reducer

#ad
Advil #ad - Hsa and fsa eligible product. Safe & effective: for over 35 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.

Pain relief at liquid speed: advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain. Multiple sizes: advil liqui-gels minis comes in 3 sizes; Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief. 1 selling ibuprofen brand providing safe and effective pain relief for over 35 years. Easy to swallow: new advil liqui-gels minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief. Pain relief: advil is the world’s no.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135

6. Advil

#ad

Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief, 80 Liquid Filled Capsules

#ad
Advil #ad - Take these advil mini Liqui-Gels as directed. Headache medicine, back pain medicine and joint or minor arthritis pain reliever. Hsa and fsa eligible product.

Ibuprofen liqui-Gels in a 33% smaller capsule. One bottle of 80 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief. Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels. Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2.25 Inches
Length2.31 Inches
Weight0.02 Pounds
Width4.13 Inches
Part Number274550
Model305731769807

7. Kirkland Signature

#ad

180-Count Bottles Pack of 2, Kirkland Signature Ibuprofen Liquid Filled Capsules

#ad
Kirkland Signature #ad - Compare to Advil Liquid Gels. Temporarily relieves minor aches and pains. Pack of two, 180-counts per bottletotal of 360 counts. Temporarily reduces fever. Pain reliever and fever reducerNSAID. Kirkland signature Ibuprofen offers temporary relief of minor aches and pains.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Height4 Inches
Length6 Inches
Weight0.17 Pounds
Width5 Inches
Part Number1654666

8. Advil

#ad

240 Count, 200mg Ibuprofen, Advil Liqui-Gels 240 Count Pain Reliever/Fever Reducer Liquid Filled Capsule

#ad
Advil #ad - Pain relief at liquid speed: Advil Liqui-Gels provide fast pain relief for headaches, back pain, and muscle pain. 240 count. Safe & effective: for over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer. Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.
BrandAdvil #ad
ManufacturerAdvil #ad
Height2.36 Inches
Length4.72 Inches
Weight300 Grams
Width4.72 Inches
Part Number70690
Model305730169080

9. Advil

#ad

Liquid Fast Pain Relief, White, Solubilized Ibuprofen Mg, Liqui-Gels, 200 Count, Advil Pain Reliever and Fever Reducer

#ad
Advil #ad - Use as directed: for use in individuals 12 and older; Add Advil Liqui-Gels to your cart today and power over pain. Relief pain and reduce fever: whether you have occasional muscle aches, backaches, or other aches and pains, minor arthritis pain, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it.

Fast liquid pain relief: advil liqui-gels ibuprofen 200mg rush liquid pain relief wherever you hurt; Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold. 1 selling ibuprofen brand; Millions of people have chosen Advil to relieve their aches and pains for over 35 years.

Number 1 ibuprofen brand: power over pain with the no. Fast absorption, lower back pain, fast relief: advil delivers fast-acting relief with strength that lasts; People choose Advil for quick and effective treatment of tough aches and pains including headache, joint pain and arthritis pain relief. Hsa and fsa eligible product.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height7.75 Inches
Length2.5 Inches
Weight0.47 Pounds
Width2.5 Inches
Part Number3
Model305730169493